SFB 878
Einsteinstraße 62
D-48149 Münster
Tel.: +49 251 83-33730
Fax: +49 251 83-32720


Special L-values of geometric motives

Jakob Scholbach,
published 2010-05-01

This paper proposes a conjecture about special values of L-functions of geometric motives over Z. We conjecture the following: the pole order of the L-function L(M, s) of M at s=0 is given by the negative Euler characteristic of motivic cohomology of D(M) := M\dual(1)[2]. Up to a nonzero rational factor, the L-value at s=0 is given by the determinant of a pairing coupling an Arakelov-like variant of motivic cohomology of M with the motivic cohomology of D(M). Under standard assumptions concerning mixed motives over Q, finite fields and Z, this conjecture is essentially equivalent to the conjunction of Soul\'e's conjecture about pole orders of \zeta-functions of schemes over Z, Beilinson's conjecture about special L-values for motives over Q and the Tate conjecture over F_p.

Impressum | © 2007 FB10 WWU Münster
Universität Münster
Schlossplatz 2 - 48149 Münster
Tel.: +49 (251) 83-0 - Fax: +49 (251) 83-3 20 90